| Catalog Number |
T0592-0201 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
05/30/2012
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
As a result of a capa investigation, historical complaints were found that were identified as requiring a medwatch report.The company has decided to submit this mdr for information purposes to ensure full compliance with 21cfr part 803.Cellestis filed notification of their voluntary recall through the regional fda district recall office on 16oct2012.Closure of the recall by the fda was received 25apr2013.
Event or Problem Description
Cellestis customer complaint #(b)(4) was received that states throughout the month of (b)(6) 2012 the customer was seeing a dramatic increase in positive results, where the previous qft test was negative with no risk factors.Previous months did not show a significant increase as did (b)(6).Product associated with this complaint was found to be malfunctioning and subsequently recalled (recall reference #(b)(4)).